# SDR 96FDEA01223

- Difficulty date: July 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: 65198616
- Condition: Corroded
- Location: Bs 322-336
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY:  NR 0189 (009) CORROSION (C53-100-01) ON UPPER SURFACE OF THE HORIZONTAL FLANGE OF RT LOWER NOSE CHORD BETWEEN BS 322 AND 336, RBL 16, WL 148.  CORRECTIVE ACTION:  REMOVED CORRODED RT LOWER NOSE CHORD AND INSTALLED NEW RT LOWER NOSE CHORD BS 282 - 360,  RBL 16, WL 148.
